SUCTION TO BRING UP MUCUS (LOTS OF IT... - British Lung Foun...

British Lung Foundation
43,960 members50,934 posts

SUCTION TO BRING UP MUCUS (LOTS OF IT) EITHER OFF MY LUNGS OR STOMACH

carolg1
carolg1

I HAVE SEVERE COPD AND TWO OR THREE TIMES DAILY I HAVE TO SUCK OR VOMIT ABSOLUTELY LOADS OF MUCUS UP I MEAN LOADS I CANT WORK OUT IF ITS COMING FROM MY LUNGS OR MY STOMACH AND SOMETIMES EVEN THE BACK OF MY NOSE !! MY DOC DOESNT SEEM TO KNOW EITHER. HELP, OF LATE MY RIBS HURT TOO.

The ability to reply to this post has been turned off.
11 Replies
oldestnewest
Hidden
Hidden

You Not On Anti Inflammatory Drugs To Suppress Mucus ... As It Acidity Taste ?

No I am not on any anti Inflammatory Drugs, There is no acid taste just thick clear and salty , sometimes white, the quantity scares me sometimes it makes my midriff feel like lead if I dont get it out, its ruining my life even more than ever now , thanks for answerering me x

Give the BLF Helpline nurse a call in the morning, they are open 10am-6pm on 03000 030 555

There are so many possibilities it's difficult to try and work out what to do and what the cause may be. The nurse can probably go over symptoms, what medication you're taking, and give you some useful things to say to your GP. That could include a suggestion to send you to the hospital to be looked at, if he can't figure it out.

ok thanks gordon x

Hidden
Hidden
in reply to carolg1

@Gordon57 Is Right You Need To Chat To Nurse But I Do Think You Should Be On Anti Inflammatory Drugs As There Is Somthing Going On

Hope You Feel Better Soon All The Best

I will chat to nurse, thanks for replying x

hi carolg1 i do the same as you my doctor says its the mucus i swallow in my sleep and the stomach acids can not digest it so you vomit and yes i do it till my ribs hurt

Thank you it would appear I need to be on an anti inflammatory drug the question is now which one !!!! ???? grrrrrrr. thats how I feel I sometimes wonder if anyone knows whats going on :-\

they gave me symbicort and its heled loads

Have you tried the carbocycsteine to help thin the mucous?

The ability to reply to this post has been turned off.

You may also like...